Amiodarone hydrochloride and Liver cancer - from FDA reports
There is no Liver cancer reported by people who take Amiodarone hydrochloride yet. This review analyzes which people have Liver cancer with Amiodarone hydrochloride. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 29, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Liver cancer when taking Amiodarone hydrochloride?
Amiodarone hydrochloride has active ingredients of amiodarone hydrochloride. It is often used in atrial fibrillation/flutter. (latest outcomes from Amiodarone hydrochloride 3,610 users)
Liver cancer has been reported by people with hepatocellular carcinoma, hepatitis c, high blood pressure, hepatitis b, diabetes (latest reports from 4,292 Liver cancer patients).
Browse all side effects of Amiodarone hydrochloridea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Liver cancerLiver cancer
Could your condition cause Liver cancerLiver cancer
What would happen?
Can you answer these questions?
67 year old male with high blood sugar issues since age 50. Now on meds for it and high blood pressure. I have two stents, had one heart attack, one AAA, and four TIAs. I'm not as physically active as I should be but do get some.
You may be interested in these reviews
Am new..so here goes .my problem urinating 4 or 5 times a night..I dont smoke or drink alcohol..trying to prep for my third marathon. So waking all the time is killing my workouts too tired from lack of sleep.seeing a urologist but so far he hasn't been much help..so thats it..any suggestions.. ...
I have been on amiodarone 400 mg/day for ventricular tachycardia for about 2 years and my fatigue is getting worse. The doctor is reluctant to stop it and I have reduced the dosage myself to 200 mg every other day. I have an implanted defibrillator.
After taking 200 mg a day for three years I get dizzy and lite headed. Cardiologist reduced to 100 mg a day and after five days blood pressure and pulse went up. Went back on 200 mg and am dizzy and lite headed but blood pressure and pulse are good as well as afb . Any suggestions?